# SDR USAA2014042100004

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT L1 & L2 DOOR EXIT & THRESHOLD LIGHTS WOULD NOT TEST.  REPLACED M1208 POWER SUPPLY.
